ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.46698/y5199-5569-8011-v

On \(Q\)-Polynomial Shilla Graphs with \(b=6\)

Makhnev, A. A. , Zhigang Van
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 2.
Abstract:
Distance-regular raph \(\Gamma\) of diameter 3, having the second eigenvalue \(\theta_1= a_3\) is called Shilla graph. For such graph \(a=a_3\) devides \(k\) and we set \(b = b(\Gamma) = k/a\). Further \(a_1 = a - b\) and \(\Gamma\) has intersection array \(\{ab,(a + 1)(b - 1), b_2; 1, c_2, a(b - 1)\}\). I. N. Belousov and A. A. Makhnev found feasible arrays of \(Q\)-polynomial Shilla graphs with \(b=6\): \(\{42t,5(7t+1),3(t+3);1,3(t+3),35t\}\), where \(t\in \{7,12,17,27,57\}\), \(\{312,265,48;1,24,260\}\), \(\{372,315,75;1,15,310\}\), \(\{624,525,80;1,40,520\}\), \(\{744,625,125;1,25,620\}\), \(\{930,780,150;1,30,775\}\), \(\{1794,1500,200;1,100,1495\}\) or \(\{5694, 4750,600;1,300,4745\}\). It is proved in the paper that graphs with intersection arrays \(\{372,315,75;1,15,310\}\), \(\{744,625,125;1,25,620\}\) and \(\{1794,1500,200;1,100,1495\}\) do not exist.
Keywords: distance-regular graph, Shilla graph, triple intersection numbers.
Language: Russian Download the full text  
For citation: Makhnev, A. A. and Zhigang Van. On \(Q\)-Polynomial Shilla Graphs with \(b=6\), Vladikavkaz Math. J., 2022, vol. 24, no. 2, pp. 117-123 (in Russian). DOI 10.46698/y5199-5569-8011-v
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт